Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The April meeting of the Chicago Section


Author: J. W. Young
Journal: Bull. Amer. Math. Soc. 11 (1905), 472-482
DOI: https://doi.org/10.1090/S0002-9904-1905-01248-9
Errata: Bull. Amer. Math. Soc., Volume 11, Number 10 (1905), 559--559
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1905-01248-9

American Mathematical Society